Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 385, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 21, 2009, 2:30 PM CDT for Benton County, Camden County, Hickory County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2009, 2:30 PM CDT (19:30 UTC)
- Expired
- Sep 21, 2009, 3:16 PM CDT
- In force
- 46 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Benton County, MO, Camden County, MO, Hickory County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 2:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1353 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 211930
SVRSGF
MOC015-029-085-212030-
/O.NEW.KSGF.SV.W.0385.090921T1930Z-090921T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT MON SEP 21 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI...
NORTHERN CAMDEN COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...
* UNTIL 330 PM CDT.
* AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR EDWARDS...OR 15 MILES NORTHEAST OF
HERMITAGE...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* LOCATIONS IMPACTED INCLUDE BARNUMTON...CLIMAX SPRINGS...CROSS
TIMBERS...EDWARDS...FRISTOE...GREEN BAY TERRACE...HURRICANE DECK...
KNOBBY...LINN CREEK...OLD LINN CREEK...OSAGE BEACH...PURVIS...
SUNRISE BEACH AND VILLAGE OF FOUR SEASONS.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3820 9296 3819 9277 3822 9275 3822 9269
3820 9264 3817 9264 3817 9261 3804 9259
3799 9321 3817 9330 3822 9300 3821 9300
3820 9302 3818 9301 3823 9295 3823 9293
TIME...MOT...LOC 1930Z 251DEG 16KT 3811 9315
$$
WISE2 follow-up statements
000
WWUS53 KSGF 211953
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 PM CDT MON SEP 21 2009
MOC015-085-212003-
/O.CAN.KSGF.SV.W.0385.000000T0000Z-090921T2030Z/
HICKORY MO-BENTON MO-
253 PM CDT MON SEP 21 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENTON AND
NORTHEASTERN HICKORY COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
&&
LAT...LON 3820 9296 3819 9277 3822 9275 3822 9269
3820 9264 3817 9264 3817 9261 3804 9259
3800 9307 3818 9306 3820 9308 3822 9300
3818 9301 3823 9294
TIME...MOT...LOC 1953Z 251DEG 16KT 3818 9303 3796 9299
$$
MOC029-212030-
/O.CON.KSGF.SV.W.0385.000000T0000Z-090921T2030Z/
CAMDEN MO-
253 PM CDT MON SEP 21 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHERN CAMDEN COUNTY...
AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF CLIMAX SPRINGS TO 10 MILES SOUTH OF CLIMAX SPRINGS...MOVING
EAST AT 20 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BARNUMTON...CLIMAX SPRINGS...GREEN BAY
TERRACE...HURRICANE DECK...LINN CREEK...OLD LINN CREEK...OSAGE
BEACH...PURVIS...SUNRISE BEACH AND VILLAGE OF FOUR SEASONS.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
&&
LAT...LON 3820 9296 3819 9277 3822 9275 3822 9269
3820 9264 3817 9264 3817 9261 3804 9259
3800 9307 3818 9306 3820 9308 3822 9300
3818 9301 3823 9294
TIME...MOT...LOC 1953Z 251DEG 16KT 3818 9303 3796 9299
$$
WISE000
WWUS53 KSGF 212016
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 PM CDT MON SEP 21 2009
MOC029-212027-
/O.CAN.KSGF.SV.W.0385.000000T0000Z-090921T2030Z/
CAMDEN MO-
316 PM CDT MON SEP 21 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CAMDEN COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
LAT...LON 3820 9296 3819 9277 3822 9275 3822 9269
3820 9264 3817 9264 3817 9261 3804 9259
3800 9307 3818 9306 3820 9308 3822 9300
3818 9301 3823 9294
TIME...MOT...LOC 2017Z 251DEG 16KT 3821 9290 3799 9286
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 1:08 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Sep 21, 1:08 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
108 PM CDT MON SEP 21 2009
...UPDATE TO AVIATION...
.DISCUSSION...
CLEAR SKIES...LIGHT WINDS...AND A SATURATED BOUNDARY LAYER WILL
CAUSE AREAS OF DENSE FOG TO PERSIST THROUGH MUCH OF THE EARLY
MORNING HOURS. SEVERAL LOCATIONS WILL EXPERIENCE NEAR ZERO
VISIBILITIES...AND A FOG ADVISORY MAY BE IN ORDER. THE EASTERN
OZARKS MAY HAVE THE BEST CHANCES AT EXPERIENCING WIDESPREAD DENSE
FOG...AND WILL KEEP A CLOSE EYE ON OBSERVATIONS IN THIS REGION.
AREAS NEAR LAKES...SUCH AS TABLE ROCK...LAKE OF THE OZARKS...AND
STOCKTON WILL ALSO HAVE BETTER CHANCES AT LOWER VISIBILITIES AS WELL.
AN UNSEASONABLY STRONG STORM SYSTEM CONTINUES TO MAKE A BEE LINE FOR
THE CENTRAL PLAINS. THIS FEATURE WILL FORCE A COLD FRONT THROUGH
SOUTHEAST KANSAS AND THE OZARKS LATE THIS EVENING AND TONIGHT. IN
RESPONSE TO THIS VIGOROUS COLD FRONT...STRONG TO SEVERE
THUNDERSTORMS ARE LIKELY TO DEVELOP IN AREAS ALONG AND WEST OF THE
HIGHWAY 65 CORRIDOR THIS EVENING AND OVERNIGHT. MIXED LAYER CAPES
ARE EXPECTED TO INCREASE INTO THE 2000-2500 J/KG RANGE.
HOWEVER...DUE TO LOW MAGNITUDES OF WIND SHEAR...THE FREQUENCY AND
INTENSITY OF SEVERE STORMS WILL BE MITIGATED TO AN EXTENT.
MARGINALLY SEVERE LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE
HAZARDS.
PERHAPS THE PRIMARY HAZARD ASSOCIATED WITH TONIGHTS STORMS COULD BE
FLASH FLOODING. SOIL CONDITIONS ARE MOIST AND EVEN SATURATED IN
SOME AREAS. MEANWHILE...PRECIPITABLE WATER VALUES AHEAD OF TONIGHTS
FRONT WILL INCREASE TO AROUND 1.75 INCHES. ANY TRAINING OR SLOW
MOVEMENT OF THUNDERSTORMS WILL LIKELY CREATE FLASH FLOODING IN SOME
SPOTS. ILL BE COLLABORATING THOUGHTS ON A POSSIBLE FLASH FLOOD
WATCH WITH SURROUNDING OFFICES THIS MORNING. A LAST MINUTE CALL
PRIOR TO ISSUANCE TIME WILL BE MADE ON THIS POSSIBLE HEADLINE.
ITS BECOMING MORE LIKELY THAT DRY WEATHER WILL FOLLOW THE PASSAGE OF
TONIGHTS COLD FRONT. ALL MODELS SUGGEST A MASSIVE MID LEVEL DRY
SLOT TO REPLACE THE MOISTURE LADEN AIR BEHIND THE FRONT. MEANWHILE
THE WRF SOLUTION IS SOMEWHAT OF AN OUTLIER...SUGGESTING THE
POSSIBILITY OF SOME LIGHT SHOWERS DEVELOPING UNDER THE MID LEVEL
COLD CORE ACROSS SE KANSAS AND WESTERN MISSOURI. AS A MATTER OF
FACT...THE MET GUIDANCE HAS LIKELY POPS GOING TUESDAY AND TUESDAY
NIGHT.
AFTER COLLABORATION WITH THE HYDROMETEOROLOGICAL PREDICTION CENTER
AND SEVERAL SURROUNDING OFFICES...IT APPEARS AS THOUGH THE WRF HAS
FEEDBACK ISSUES...DEVELOPING A WEAK AREA OF LOW PRESSURE OVER
EASTERN KANSAS AND WESTERN MISSOURI. THE ECMWF SOLUTION APPEARS TO
BE HANDLING THE SYNOPTIC LOW BETTER THAN ALL MODELS...AND HAVE
FOLLOWED THIS CLOSELY WITH PRECIPITATION CHANCES AND WEATHER.
THEREFORE HAVE FAVORED LOWER POPS FOR THE TUESDAY - THURSDAY NIGHT
TIME FRAME.
THERE WILL BE AN OPPORTUNITY FOR ANOTHER ROUND OF MEASURABLE
PRECIPITATION LATE IN THE WEEK. THERE ARE SOME SIGNALS WITHIN THE
MEDIUM RANGE SOLUTIONS THAT INDICATES AN EASTWARD PROGRESSION WITH
THE DEVELOPING MID LATITUDE CYCLONE. THIS WOULD BRING FORCING AND
INCREASED MOISTURE BACK OVER THE REGION TOWARD THE FRIDAY-SUNDAY
TIME FRAME.
CRAMER
&&
.AVIATION...
THUNDERSTORMS HAVE DEVELOPED AHEAD OF A COLD FRONT IN CENTRAL
KANSAS. THIS LINE OF THUNDERSTORMS WILL CONTINUE TO TRACK EAST.
IFR VISIBILITIES WILL BE POSSIBLE NEAR THUNDERSTORMS WITH
THUNDERSTORMS PRODUCING HEAVY RAINFALL. THE COLD FRONT WILL MOVE
THROUGH THE AERODROMES DURING THE EVENING AND OVERNIGHT HOURS
BRINGING A WIND SHIFT TO THE NORTH. BEHIND THE FRONT CEILINGS
WILL LOWER WITH AN EXTENDED PERIOD OF MVFR AND IFR CEILINGS
EXPECTED.
ANGLE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ066-077>079-
088>090-093>095-101>104.
KS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Sep 21, 12:55 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1255 PM CDT MON SEP 21 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1255 PM CDT MON SEP 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE STORMS WILL OCCUR THIS AFTERNOON WEST OF A LINE FROM WARSAW TO SPRINGFIELD TO BRANSON THROUGH THIS EVENING. A FEW OF THESE STORMS COULD PRODUCE HAIL UP TO THE SIZE OF QUARTERS...ALONG WITH DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. HEAVY RAIN WILL ALSO ACCOMPANY THESE STORMS...RESULTING IN FLASH FLOODING IN SOME AREAS. THESE STORMS WILL LIKELY WEAKEN AS THEY TRANSLATE EAST ACROSS THE REST OF THE OZARKS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT FROM TUESDAY THROUGH SATURDAY. LOW PRESSURE IS EXPECTED TO GRADUALLY TRACK THROUGH THE PLAINS...EVENTUALLY PROGRESSING EAST TOWARDS THE OZARKS LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS SOUTHEAST KANSAS AND WEST MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Local storm report, Sep 21, 11:58 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1158 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM FLASH FLOOD FORT SCOTT 37.84N 94.71W
09/21/2009 BOURBON KS EMERGENCY MNGR
HEAVY RAIN PRODUCING STREET FLOODING IN THE TOWN OF FORT
SCOTT.
&&
CCROWESpecial weather statement, Sep 21, 12:44 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1244 PM CDT MON SEP 21 2009 KSZ097-101-MOZ066-067-077-078-088-089-211845- CRAWFORD KS-CHEROKEE KS-JASPER MO-DADE MO-BARTON MO-CEDAR MO- VERNON MO-ST. CLAIR MO- 1244 PM CDT MON SEP 21 2009 ...SIGNIFICANT WEATHER ALERT FOR BARTON...CEDAR...CHEROKEE...NORTHERN JASPER...NORTHWESTERN DADE...SOUTHEASTERN CRAWFORD...ST. CLAIR AND VERNON COUNTIES UNTIL 145 PM CDT... AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF METZ TO HORTON TO MOUNDVILLE TO 11 MILES WEST OF FAULKNER...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. WISE
Local storm report, Sep 21, 12:51 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL FORT SCOTT 37.84N 94.71W
09/21/2009 E0.88 INCH BOURBON KS EMERGENCY MNGR
1230 PM HEAVY RAIN 6 SW FORT SCOTT 37.78N 94.79W
09/21/2009 M2.85 INCH BOURBON KS AWOS
2.85IN OF RAIN BETWEEN 9AM AND 1PM AT FORT SCOTT AWOS
SITE.
&&
CCROWELocal storm report, Sep 21, 1:28 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 5 S NEVADA 37.77N 94.35W
09/21/2009 E0.50 INCH VERNON MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED DIME HAIL 5 MILES SOUTH OF
NEVADA ON HIGHWAYN 71.
&&
CCROWESpecial weather statement, Sep 21, 1:42 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 142 PM CDT MON SEP 21 2009 MOZ055-056-067-211945- ST. CLAIR MO-BENTON MO-MORGAN MO- 142 PM CDT MON SEP 21 2009 ...SIGNIFICANT WEATHER ALERT FOR BENTON...MORGAN AND NORTHEASTERN ST. CLAIR COUNTIES UNTIL 245 PM CDT... AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF BRANDON TO 4 MILES NORTH OF ICONIUM...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE COLE CAMP...LINCOLN...STOVER...VERSAILLES AND WARSAW. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE LAKE OF THE OZARKS AND TRUMAN LAKE. THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. WISE
Local storm report, Sep 21, 2:09 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL LINCOLN 38.39N 93.33W
09/21/2009 E1.00 INCH BENTON MO LAW ENFORCEMENT
&&
CCROWEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 3:25 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 24 hr |
| Sep 21, 4:00 AM CDT | Dense Fog Advisory | SGF | Barry, Benton, Camden, Cedar, Christian, Dade and 23 more | 5 hr |
| Sep 21, 9:48 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 27 min |
| Sep 21, 12:54 PM CDT | Flash Flood Warning | SGF | Vernon | 3 hr |
| Sep 21, 1:05 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 25 min |
| Sep 21, 1:55 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 40 min |
| Sep 21, 2:14 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 61 min |
| Sep 21, 2:24 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 36 min |
| Sep 21, 3:40 PM CDT | Flash Flood Warning | SGF | Barton | 6 hr |
| Sep 21, 3:49 PM CDT | Areal Flood Warning | SGF | Vernon | 5 hr |
| Sep 21, 3:50 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 17 min |
| Sep 21, 4:48 PM CDT | Flash Flood Warning | SGF | Lawrence | 6 hr |
| Sep 21, 5:14 PM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Sep 21, 5:25 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Sep 21, 6:26 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 64 min |
| Sep 21, 6:53 PM CDT | Flash Flood Warning | SGF | Laclede, Webster, Wright | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.